Alert archive / Colorado / Red Flag Warnings in 2010
Red Flag Warning 2, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Apr 3, 2010, 6:37 AM MDT for 11 counties in Colorado. It took effect at Apr 3, 2010, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2010, 6:37 AM MDT (12:37 UTC)
- In effect from
- Apr 3, 2010, 12:00 PM MDT
- Expired
- Apr 3, 2010, 7:47 PM MDT
- In force
- 8 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 13 km from the middle of the area, began a volume at 12:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 0.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2447 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
156 WWUS85 KBOU 031237 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 637 AM MDT SAT APR 3 2010 COZ238>241-243-245>247-032130- /O.NEW.KBOU.FW.W.0002.100403T1800Z-100404T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND SOUTH WELD COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... EATON...FORT LUPTON...GREELEY...ROGGEN...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER 637 AM MDT SAT APR 3 2010 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE WESTERN PORTION OF THE PLAINS FOR STRONG WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. THE WARNING AREA IS FOR THE PLAINS ROUGHLY SOUTHWEST OF A LINE FROM CHEYENNE TO LIMON. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...238...239...240...241...243...245...246...247 WEST WINDS WILL INCREASE THIS MORNING. DURING THE AFTERNOON SPEEDS OF 20 TO 30 MPH WILL BE COMMON IN THE WARNING AREA WITH GUSTS AS HIGH AS 40 MPH. NEAR THE FOOTHILLS GUSTS TO 50 MPH ARE POSSIBLE. HUMIDITY WILL ALSO BE LOW...WITH MINIMUM HUMIDITY IN THE 12 TO 20% RANGE. THE WINDS WILL BECOME MORE NORTHERLY IN THE LATE AFTERNOON OR EARLY EVENING AND THEN DIMINISH BY MID EVENING. IT WILL ALSO BE DRY AND WINDY IN THE LOWER FOOTHILLS AND IN PARK COUNTY...HOWEVER RECENT SNOW COVER HAS LIMITED THE DRYING OF FUELS IN THOSE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ GIMMESTAD
2 follow-up statements
176 WWUS85 KBOU 031912 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 112 PM MDT SAT APR 3 2010 COZ238>241-243-245>247-040200- /O.CON.KBOU.FW.W.0002.000000T0000Z-100404T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND SOUTH WELD COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... EATON...FORT LUPTON...GREELEY...ROGGEN...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER 112 PM MDT SAT APR 3 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR THE PLAINS ADJACENT TO THE FRONT RANGE...AS WELL AS ACROSS ELBERT AND LINCOLN COUNTIES IN NORTHEAST AND EAST CENTRAL COLORADO... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS INCLUDES THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...238...239...240...241...243...245...246...247 WEST WINDS OF 20 TO 30 MPH WILL BE COMMON THIS AFTERNOON...WITH POTENTIAL GUSTS TO AS HIGH AS 40 MPH. AREAS ALONG THE BASE OF THE FOOTHILLS MAY EVEN SEE HIGHER GUSTS. DAYTIME RELATIVE HUMIDITIES WILL ALSO BE QUITE LOW...RANGING FROM 10 TO 20 PERCENT. THE STRONG WINDS AND VERY LOW HUMIDITIES WILL COMBINE WITH LOW FUEL MOISTURE TO PRODUCE HIGH AND POSSIBLY EXTREME WILDLAND FIRE DANGER CONDITIONS THROUGH EARLY THIS EVENING. THESE CONDITIONS ARE EXPECTED TO SUBSIDE IN THE EVENING WITH WINDS SHIFTING TO THE NORTHEAST AND WITH RISING HUMDITIES FOLLOWING THE PASSAGE OF A WEAK COLD FRONT. DRY AND WINDY CONDITIONS IN AREAS FURTHER OUT ACROSS THE NORTHEAST PLAINS OF COLORADO WILL ALSO ELEVATE THE FIRE DANGER...ALTHOUGH RECENT SNOW COVER HAS LIMITED THE AMOUNT OF DRYING OF FUELS IN THESE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ BAKER
012 WWUS85 KBOU 040147 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 747 PM MDT SAT APR 3 2010 COZ238>241-243-245>247-040300- /O.CAN.KBOU.FW.W.0002.000000T0000Z-100404T0200Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- CENTRAL AND SOUTH WELD COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... EATON...FORT LUPTON...GREELEY...ROGGEN...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER 747 PM MDT SAT APR 3 2010 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE RED FLAG WARNING. THIS INCLUDED THE FOLLOWING FIRE WEATHER ZONES... IN COLORADO...238...239...240...241...243...245...246...247 TEMPERATURES ACROSS THE PLAINS HAVE COOLED OFF THIS EVENING... ALLOWING HUMIDITY LEVELS TO RISE. GUSTY WINDS HAVE ALSO TAPERED OFF WHICH HAS DECREASED THE THREAT OF DANGEROUS FIRE WEATHER CONDITIONS. $$ DANKERS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 3, 4:00 AM MDT, 2 hours 37 minutes earlier.
Area forecast discussion, Apr 3, 4:00 AM MDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
400 AM MDT SAT APR 3 2010
.SHORT TERM...JET LIFTS ACROSS COLORADO TODAY...BRINGING AN AREA OF
LIFT THAT MOVES FROM THE MOUNTAINS THIS MORNING ACROSS THE PLAINS
THIS AFTERNOON. THERE IS A LITTLE POCKET OF COOLER AIR AT MID LEVELS
ALONG WITH THE MOISTURE ASSOCIATED WITH THE LIFT. THOUGH THE
INSTABILITY AND LIFT ARE MODEST...THE WINDS ARE STRONG ENOUGH TO
PRODUCE MODERATE SNOWFALL IN OROGRAPHICALLY FAVORED AREAS. MORE
NORTHERN MOUNTAINS AREAS WILL BE FAVORED BOTH FOR THE MORE WESTERLY
WIND DIRECTION AND BETTER MOISTURE. WINDS ALREADY GUSTING TO 65 MPH
ABOVE TIMBERLINE ON NIWOT RIDGE IN BOULDER COUNTY AND 40 MPH GUSTS
SHOULD BE COMMON...SO I WILL GO AHEAD AND ISSUE A WINTER WEATHER
ADVISORY FOR THE HIGHER MOUNTAIN ZONES EVEN THOUGH THE SNOW IS NOT
EXPECTED TO BE HEAVY. ON THE PLAINS DOWNSLOPE SHOULD KILL ANY
THREAT OF PRECIPITATION. THE MID LEVEL AIR ON THE SOUTHERN EDGE OF
OUR AREA IS VERY DRY...WITH DEW POINTS IN THE CENTRAL COLORADO
MOUNTAINS AROUND ZERO. MIXING OF THE DRY AIR AND THE WINDS ALOFT
WILL CREATE RED FLAG CONDITIONS ALONG THE SOUTHERN FRINGE OF OUR
AREA TODAY...AND THIS WILL LIKELY EXTEND NORTHWARD ALONG THE BASE OF
THE FOOTHILLS. FORT COLLINS/GREELEY/LIMON ARE MORE MARGINAL BUT WILL
PROBABLY MEET THE CRITERIA AT LEAST BRIEFLY THIS AFTERNOON SO I WILL
GO AHEAD AND INCLUDE THEM IN A RED FLAG WARNING. MOUNTAIN ZONES WILL
HAVE SIMILAR CONDITIONS BUT FUELS ARE STILL DRYING OUT FROM RECENT
SNOW COVER...THOUGH LOWER FOOTHILL AREAS WILL STILL HAVE AN ELEVATED
FIRE DANGER TODAY. AS TODAYS SHORTWAVE PASSES...SURFACE WINDS WILL
BECOME MORE NORTHERLY BY EARLY EVENING AND THE REDUCED MIXING WILL
ALSO CAUSE SPEEDS TO DROP OFF PRETTY QUICKLY.
TEMPERATURES WERE LOWERED A BIT TODAY AND TONIGHT IN A COMPROMISE
BETWEEN OUR OLD FORECAST AND GUIDANCE. WIND IS EXPECTED TO HELP HOLD
TEMPS UP A BIT.
.LONG TERM...A STG SWLY FLOW ALOFT WILL BE OVER THE CWFA ON SUNDAY.
THERE IS SOME WEAK QG ASCENT AOA 700 MB ADVERTISED SUNDAY MORNING
...WITH SOME SHORT WAVE RIDGING IN THE AFTN. SPATIAL CROSS-SECTIONS
KEEP THE BEST MSTR OVER NWRN CO. WL HEDGE THE BEST POPS IN THE HIGH
COUNTRY THERE AS WELL. ELSEWHERE STRONG DOWNSLOPE FLOW WL ALLOW FOR
DRY AND MILD CONDITIONS. SUNDAY NIGHT AND MONDAY...THE NEXT SYSTEM
OFF THE PACIFIC NORTHWEST COAST WL MOVE ONSHORE. A STRONG SWLY FLOW
ALOFT WILL CONTINUE OVER CO WITH A 100+ KT JETSTREAM OVHD. MSTR IS
PROGGED TO INCREASE IN THE MTNS ON MONDAY AND THIS ALREADY REFLECTED
IN THE GRIDS. STRONG DOWNSLOPE FLOW ALOFT WILL KEEP THE NERN PLAINS
DRY AND MILD ON MONDAY. BOTH THE ECMWF/GFS SWING THE NEXT TROF AXIS
ACROSS NRN CO MONDAY NIGHT INTO TUESDAY WITH A JET MAX OF CLOSE TO
120 KTS MOVE OVER THE CWFA. SOME WEAK QG ASCENT AROUND 00Z TUESDAY
BUT STG DOWNSLOPE COULD AGAIN NEGATE ANY CHC OF SHOWERS. ENUF
INSTBY IN THE AFTN HOWEVER FOR SOME HIGH BASED VIRGA. THE TROF
ITSELF IS EXPECTED TO PASS ACRS NRN CO AROUND 12Z TUE WITH THE MID
LEVEL WINDS BECOMING MORE WNWLY FOLLOWING THE PASSAGE OF ITS AXIS.
IN THE MTNS...LGT SNOW AND STG WINDS STILL LOOK ON TRACK SO WL STICK
WITH LIKELY POPS ON TUESDAY. BETTER OROGRAPHIC COMPONENT DEVELOPS AT THA
TIME. ALG THE FRONT RANGE... THE WINDOW OF PCPN MAY BE FAIRLY
BRIEF. SPATIAL CROSS SECTIONS INDICATE A STG BORA WIND EVENT
DEVELOPING TOWARDS 12Z TUESDAY. WL GO WITH BASICALLY 10 PERCENT
POPS FOR MOST OF THE URBAN CORRIDOR AND NERN PLAINS. BEST CHC OF
PCPN WL BE FURTHER EAST AWAY FM THE FRONT RANGE FOR TUESDAY/TUESDAY
NIGHT. THE MDLS SHOW STG QG DESCENT DEVELOPING OVER WRN AND SRN
PARTS OF THE CWFA...WITH SOME WEAK QG ASCENT IN THE VICINITY OF THE
TROF ITSELF. SYSTEM WL BE TOO FAR NORTH TO BRING MUCH PCPN TO NERN
CO...SO BEST CHC OF PCPN WL RESIDE IN THE MTNS. STG BUT DRIER
NORTHWESTERLY FLOW WL BE OVER CO ON WEDNESDAY/THURSDAY WITH
INCREASING SUBSIDENCE DEVELOPING. COOLER TEMPERATURES STILL LOOK
OKAY FOR WEDNESDAY...WITH A GRADUAL WARMING TREND FOR THURSDAY INTO
FRIDAY.
.AVIATION...STRONG WEST WINDS WILL DEVELOP BY MIDDAY AND CONTINUE
THROUGH SUNSET. GUSTS TO AROUND 30 KNOTS CAN BE EXPECTED AT KDEN AND
KAPA WITH GUSTS TO 50 KNOTS POSSIBLE OVER AND NEAR THE FOOTHILLS.
EXPECT MECHANICAL TURBULENCE FROM THE GUSTINESS AND CROSSWIND ISSUES
AT KDEN AND KAPA. WIND DIRECTION WILL LIKELY BECOME MORE NORTHWEST
BY LATE AFTERNOON WHICH MAY HELP WITH KDEN CROSSWIND COMPONENT...
THEN LIGHTER NORTH TO NORTHEAST WINDS ARE EXPECTED BY 02Z.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR STRONG WINDS
AND LOW HUMIDITIES 1200-2000 PLAINS FROM FORT COLLINS-LIMON
WESTWARD...FIRE ZONES 238>241..243..245>247.
WINTER WEATHER ADVISORY THROUGH MIDNIGHT HIGHER MOUNTAINS...
ZONES 31..33..AND 34.
GIMMESTAD/COOPERHazardous weather outlook, Apr 2, 10:21 AM MDT, 20 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1021 AM MDT FRI APR 02 2010 COZ030>051-031200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1021 AM MDT FRI APR 02 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SNOW SHOWERS WILL CONTINUE IN THE HIGHER MOUNTAINS TODAY BUT ACCUMULATIONS ARE EXPECTED TO BE LESS THAN 3 INCHES. ON THE PLAINS ISOLATED LIGHT RAIN AND SNOW SHOWERS ARE EXPECTED...MAINLY THIS AFTERNOON. GUSTY NORTHWEST WINDS WILL CONTINUE ON THE PLAINS WITH SPEEDS OF 15 TO 30 MPH AND GUSTS UP TO 40 MPH. THE SHOWERS WILL END THIS EVENING WITH DECREASING WINDS IN MOST AREAS. HOWEVER...AREAS ABOVE TIMBERLINE AND ON THE EAST SLOPES OF THE FRONT RANGE WILL HAVE WINDS CONTINUING TONIGHT...WITH GUSTS AS HIGH AS 45 MPH IN THE HIGHER SLOPES. TEMPERATURES TODAY WILL BE 15 TO 20 DEGREES COOLER THAN YESTERDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER WEATHER DISTURBANCE IS EXPECTED TO BRUSH NORTHERN COLORADO ON SATURDAY. AS THIS SYSTEM PASSES EXPECT AREAS OF LIGHT SNOW AND GUSTY WEST WINDS IN THE NORTH CENTRAL MOUNTAINS...MAINLY ALONG AND WEST OF THE CONTINENTAL DIVIDE. EAST OF THE CONTINENTAL DIVIDE...GUSTY DOWNSLOPE WINDS WILL HELP TO WARM TEMPERATURES AND AND KEEP THINGS DRY. DRY AND EVEN WARMER TEMPERATURES CAN BE EXPECTED ON THE PLAINS ON SUNDAY WITH JUST A SLIGHT CHANCE OF RAIN OR SNOW IN THE HIGH COUNTRY. THE NEXT PACIFIC STORM SYSTEM COULD BRING SIGNIFICANT SNOWFALL TO THE HIGH COUNTRY AND A CHANCE OF RAIN AND SNOW TO LOWER ELEVATIONS LATE MONDAY THROUGH TUESDAY NIGHT. IT WILL ALSO TURN WINDY AND COOLER WITH THE PASSAGE OF THIS STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. ENTREKIN/BAKER
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:40 AM MDT | Winter Weather Advisory | BOU | Boulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more | 19 hr |
Nearby
Red Flag Warnings in Colorado, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.